Oscillation theorems for first-order nonlinear neutral functional differential equations

Authors
Citation
Qr. Wang, Oscillation theorems for first-order nonlinear neutral functional differential equations, COMPUT MATH, 39(5-6), 2000, pp. 19-28
Citations number
15
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Computer Science & Engineering
Journal title
COMPUTERS & MATHEMATICS WITH APPLICATIONS
ISSN journal
0898-1221 → ACNP
Volume
39
Issue
5-6
Year of publication
2000
Pages
19 - 28
Database
ISI
SICI code
0898-1221(200003)39:5-6<19:OTFFNN>2.0.ZU;2-W
Abstract
This paper discusses a class of first-order nonlinear neutral differential equations with variable coefficients and variable deviations. Sharp conditi ons are established for all solutions of the equations to be oscillatory. L inearized oscillation criteria of the equations are also given. (C) 2000 El sevier Science Ltd. All rights reserved.